Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    11
  • views
    5479

DAY 8

ibpwninacne

291 views

ACNE- a little better less red for sure :wall:

SIDE EFFECTS- i don't know how to explain this but i felt kinda empty today i personally don't believe that accutane causes depression but idk it was definitely a weird feeling it was probably just cause my friends pointed out my new pimple lol oh well i feel a lot better now hope that doesn't happen again :think:



3 Comments


that will do it! anybody pointing out your zits... especially when they are not supposed to be there at all...

Share this comment


Link to comment

OMG! so on Day 8 I felt like you did.... read my blog... I feel fine now... how weird...

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×